# SDR UIEA2020081200740

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,049 hours, 11,882 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ISOLATION VALVE DOESN'T OPEN WITHOUT REPETITIVE RE-CYCLING OF BUTTON.  PERFORMED LEFT ISOLATION VALVE TEST IAW AMM 36-11-04-214-022 AND FOUND GOOD.
